# SDR TRBA2007005

- Difficulty date: February 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 06220H8345
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT 11,000 FTS RT WINDSHIELD STARTED CRACKING.  RETURNED TO POS FOR CHECK.  REPLACED F/O WINDSHIELD IAW JIC 56-11-00, FOUND WORKING PROPERLY WITH NO LEAK.  (K)
